# SDR SWIA202163949

- Difficulty date: November 20, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON AFT PAX DOOR WEB IS CRACKED    (C CHECK RO 1/18/2022)   LOCATED AND DRILLED NEW STIFFENER IAW DWG 601R31707 REV-E AND CRJ-700 SRM 51-42-06-001-001-A01. STIFFENER INSTALLED ON JOB# 710234104 OP# 61 CAMP# 23840334
